Stop taking the following three drugs to safeguard your liver and kidneys.
At the end of this essay, I'll explain why the liver and kidney are the two most important organs affected by these medications in considerable amounts or doses.
Many people, including a friend of mine, overdose on acetaminophen (up to 25, 000 mg) because they believe the recommended dose of 1000 mg is insufficient.
A metabolite (a result of paracetamol breakdown) is produced when too much paracetamol is used, which is damaging to the liver and kidneys. Acetaminophen is a hepatotoxic medication, meaning it can cause liver damage.
To be clear, other pain medicines such as ibuprofen, ketoprofen, naproxen, and diclofenac can be substituted if paracetamol is no longer effective.
2. Ketoconazole: Ketoconazole is a hepatotoxic medication (that is, drugs that destroy the liver).
Due to the liver damage that this medicine produces when used at regular doses, many doctors have begun to advise against taking it. Consider the consequences of overeating. The ramifications would be disastrous.
As a health specialist, I recommend using this drug topically (on your skin or another external location) rather than systemically (do not drink it).
Remember, this is merely advise; ultimately, your doctor will decide what is best for you.
Antibiotics like amoxicillin, amoxicillin-clavulanic acid, ampicillin-cloxacillin, and tetracycline come to mind.
I talked about how people utilize a mix of antibiotics to get the best results. You're not only putting your body's important organs in jeopardy, but you're also eradicating bacteria that your body uses to convey critical or necessary physiological responses.
Killing them puts your life in jeopardy.
Because your kidneys and liver are the organs most vulnerable to harm from taking too many of these medications, they are also the organs most vulnerable to injury.
The liver and kidneys must break down the drugs in order for the primary component to be released, which offers the therapeutic effects you require.
Some medications, such as ketoconazole and acetaminophen, contain potentially harmful compounds that the liver and kidneys eventually eliminate.
It's critical to remember what I said earlier about "little by little." After an overdose, if you have too many of these substances in your liver and kidney, they will start killing the cells in your liver and kidney.
Excessive doses consumed over time may result in irreparable liver and kidney damage.
Content created and supplied by: CalistusMungwana (via Opera News )
Opera News is a free to use platform and the views and opinions expressed herein are solely those of the author and do not represent, reflect or express the views of Opera News. Any/all written content and images displayed are provided by the blogger/author, appear herein as submitted by the blogger/author and are unedited by Opera News. Opera News does not consent to nor does it condone the posting of any content that violates the rights (including the copyrights) of any third party, nor content that may malign, inter alia, any religion, ethnic group, organization, gender, company, or individual. Opera News furthermore does not condone the use of our platform for the purposes encouraging/endorsing hate speech, violation of human rights and/or utterances of a defamatory nature. If the content contained herein violates any of your rights, including those of copyright, and/or violates any the above mentioned factors, you are requested to immediately notify us using via the following email address operanews-external(at)opera.com and/or report the article using the available reporting functionality built into our Platform See More